# SDR SWIA201436091

- Difficulty date: January 2, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 32,791 hours, 45,600 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 21 CRACKED CLIP, 5TH FROM AFT.  C-CHECK REPLACED LT WING RIB 21, CLIP 5TH FROM AFT IAW SRM.
